# SDR UIEA2025121101340

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 101,114 hours, 21,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMER DOORS EICAS MESSAGE DURING PREFLIGHT.  RESEATED LT & RT OFF WING SLIDE COMP DOOR FOR EMER DOOR EICAS MESSAGE IAW AMM 25-65-08. OPS CHECK GOOD. PUSHED INTEGRATOR LOCK HANDLE IN BD TO LOCK POSITION PER AMM 25-68-08 STEP E-3-H, CLEARED EICAS MESSAGE.
